Online pharmaciesSide effectsHow to useCouponsImagesNewsWeb


Ultracet 37.5/325 mg
Ultracet (Acetaminophen/Tramadol HCl)

Ultracet is a pain medicine that contains the narcotic painkiller tramadol and the non-narcotic painkiller acetaminophen. Ultracet is used to treat short-term (5 days or less) sudden pain.

Ultracet has abuse potential. Mental and physical dependence can occur with the use of Ultracet when it is used improperly. Ultracet contains acetaminophen, which can cause severe liver injury. Do not take more than 4000 milligrams (mg) of acetaminophen a day or take other products containing acetaminophen. The risk of liver injury can be higher if you have underlying liver disease or drink alcohol while you are taking Ultracet. Ultracet can cause seizures. The risk is greater if you have a history of seizures, are suffering from alcohol or drug withdrawal, or nervous system infections. Your risk of seizures may also be increased if you are taking antidepressants medications such as monoamine oxidase inhibitors (MAOIs) (such as phenelzine), selective serotonin reuptake inhibitors (SSRIs) (such as fluoxetine or paroxetine), selective norepinephrine reuptake inhibitors (SNRIs) (such as venlafaxine), or tricyclic antidepressants (TCAs) (such as amitriptyline); certain migraine products (such as sumatriptan); or other medicines. Ultracet can cause serotonin syndrome (a potentially life-threatening drug reaction that causes the body to have too much serotonin, a chemical produced by the nerve cells) when you take it alone or in combination with MAOIs, SSRIs, SNRIs, TCAs, or certain migraine products. Tell your doctor right away if you experience mental status changes, an increase in your heart rate and temperature, lack of coordination, overactive reflexes, nausea, vomiting, or diarrhea. Ultracet can cause allergic reactions or anaphylaxis (a serious and rapid allergic reaction that may result in death if not immediately treated). Stop taking Ultracet and tell your doctor right away if you develop a rash, difficulty breathing, or swelling of your face, mouth, or throat. Ultracet can cause serious breathing problems that can become life-threatening, especially when it is used in the wrong way.




Ads related to Ultracet



Popular today

Viagra
Cialis
Xenical
Lipitor
Amoxicillin
Lisinopril
Atenolol
Furosemide
Xanax
Toprol XL
Albuterol aerosol
Norvasc
Synthroid
Zoloft
Lexapro
Ibuprofen
Cephalexin
Ambien
Prednisone Oral
Nexium
Zocor
Singulair
Prevacid
Metoprolol
Prozac
Ativan
Plavix
 


Only safe and licensed
 pharmacies indexed.






© 2013-2018 RxIndexer. All rights reserved. About us

This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. RxIndexer is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. RxIndexer provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment. Third party logos, trademarks, brand names and images contained on RxIndexer.com are for demonstration purposes only and are owned by their respective rights holders, who are not affiliated with this Site.